Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 1, Winter 1994  pp. 35-65.

Weak convergence in non-commutative symmetric spaces

Authors Vladimir I. Chilin (1) and Fyodor A. Sukochev (2)
Author institution: (1) Department of Mathematics, Tashkent State University, Tashkent, 700095, C.I.S.
(2) Department of Mathematics, IST, Flinders University, G.P.O.Box 2100, Adelaide, SA 5001, Australia.


Contents    Full-Text PDF